# SDR GTIA2017111102237

- Difficulty date: November 11, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 45,620 hours, 21,685 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES WITH A MUSTY ODOR WERE SENSED BY ALL CREW MEMBERS ON FINAL APPROACH.   BETWEEN 1800 FT AND 500 FT.  PACKS WERE RUNNING IN NORMAL FLOW ALL ECAM INDICATIONS NORMAL.. C/W TSM 05-50-00-810-831-A COULD NOT DUPLICATE ODOR RUN ENGINES IAW AMM 71-00-00
